STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP RECIPROCATING BLADE HEAVY DUTY, OFFSET (77.5 X 1.23 X 11.0MM); BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Back to Search Results |
| Model Number |
0277096326 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/23/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a procedure, the blade broke.It was also reported that there were no adverse consequences and no delays as a result of this event.
Additional Manufacturer Narrative
The quality investigation is complete.